# SDR 97ZZZX1454

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- System (JASC): 3240 · Landing Gear Brake System
- Part: Adjuster Tube
- Part number: 45226
- Condition: Loose
- Location: Brake
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE BRAKE ASSEMBLY ADJUSTER GUIDE TUBE WAS FOUND PROTRUDING ON S/N 2314 AND S/N 2362. THE ADJUSTER ASSEMBLY WAS LOOSE.  REMOVED BOTH ASSEMBLIES AND SENT OUT FOR OVERHAUL.
